# SDR A6WA200540119

- Difficulty date: March 14, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 625 OBLIQUE ANGLE IS CRACKED.  REMOVED AND REPLACED RT 621-00 ANGLE AT STRINGER 14 IAW CRJ SRM 57-42-06.  (M)
